# SDR AALA201812219001

- Difficulty date: December 21, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 63,058 hours, 27,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53372613202203
- Condition: Worn
- Location: Mlg Door Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GEAR CHANGE,  MAINTENANCE REPORTED WEAR ON THE BORE COMMON TO THE LEFT FORWARD MLG DOOR ACTUATOR FITTING.  THE  DAMAGE NOT REPAIRABLE.  REPLACED THE FITTING IAW EA 288080.
